# SDR UPS08853891

- Difficulty date: October 20, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT FORWARD DOOR MAIN ENTRY INTERIOR SKIN TORN IN FORWARD CORNER.  REPAIRED 51-09-00-0 AND DRW 5615403
